MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®; STIMULATOR, NERVE
Model Number 8229706
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa # 643143, which is addressing mdr reporting gu idance from fdas 1995 preamble, which ensures complaints related to corrections and recalls which were previously reported to fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a thyroid lobectomy the device was place for monitoring throughout the case, the right electrode intermittently not working.Nim machines changed out.The right electrode still did not work.The doctor found that the right red wire connected to endotracheal tube had issue.There was no known impact or consequence to patient.

Brand Name
NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key22381529
Report Number1045254-2025-01639
Device Sequence Number21228047
Product Code ETN
UDI-Device Identifier00643169782587
UDI-Public(01)00643169782587(17)230930(10)0218609189
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K112686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification,Recall
Type of Report Initial
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number8229706
Device Catalogue Number8229706
Device Lot Number0218609189
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2021
Initial Report FDA Received Date07/02/2025
Date Device Manufactured10/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0743-2022
Patient Sequence Number1
Patient Age12 YR
Patient SexUnknown